# SDR UPS03841340

- Difficulty date: September 23, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3754220503N
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 210 LONG 31L SPLICE FITTING IS BROKEN.  REMOVED AND REPLACED FITTING IAW DWG 3754220 AND SRM 51-1-20D.
